# SDR DHL9771705

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, UPPER RUDDER TAB WAS FOUND DELAMINATED AT UPPER END.  REMOVED UPPER RUDDER TAB AND INSTALLED BONDING REPAIR PER BOEING SRM 51-4-06, SIZE OF REPAIR 4 BY 20.  UPPER RUDDER TAB WAS REINSTALLED PER M/M 27-20-11.
